# SDR QXEA2012072100719

- Difficulty date: July 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4081
- Aircraft time: 21,976 hours, 22,455 cycles
- Engine: Pwc PW150A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING AT FORWARD ENTRY, LT SEGMENTS 2 & 11 AND RT SEGMENT 10, REQUIRE REPLACEMENT.  REPLACED EFFECTED SEGMENTS AS REQUIRED IAW CMM 33-51-01.
